| Model Number |
GMM-344L |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: gmm-344l, gmm-344l maxon* 1 grn 240 cm lp gs26x12 (lot# d4l2766y) gmm-344l, gmm-344l maxon* 1 grn 240cm lp gs26x12 (lot# d4l2766y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during an emergency veterinary surgery, when closing the linea alba of a horse at the completion of a colic procedure.The three sutures broke midway through closing the incision site.An additional packet of suture was opened in place of the damaged one to resolve the issue.There was no patient injury.